# SDR UALA2011072503774

- Difficulty date: July 24, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 32,842 hours, 14,399 cycles
- Engine: Iae V2527A5
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: E/E Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AVIONICS DOOR EICAS, RTFL.  CLIMBING THRU 9000 FEET ECAM DOOR..AVIONICS DOOR DISPLAYED OPEN. WARNING EXTINGUISHED UPON LANDING. CONFIRMED DOOR CLOSED, OK TO CONTINUE.
